# SDR SIMA20131012010

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 24,330 hours, 20,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST LT FLOOR PROXIMITY FLOOR STRIP HAS A BROKEN LEAD.  R & R LAST LT FLOOR PROXIMITY FLOOR STRIP IAW AMM 33-50-12.  BOW140807 FOR OPS CHECK.
